Catalog Home Page

Tensorial Minkowski functionals of triply periodic minimal surfaces

Mickel, W., Schröder-Turk, G.E. and Mecke, K. (2012) Tensorial Minkowski functionals of triply periodic minimal surfaces. Interface Focus, 2 (5). pp. 623-633.

Link to Published Version: http://dx.doi.org/10.1098/rsfs.2012.0007
*Subscription may be required

Abstract

A fundamental understanding of the formation and properties of a complex spatial structure relies on robust quantitative tools to characterize morphology. A systematic approach to the characterization of average properties of anisotropic complex interfacial geometries is provided by integral geometry which furnishes a family of morphological descriptors known as tensorial Minkowski functionals. These functionals are curvature-weighted integrals of tensor products of position vectors and surface normal vectors over the interfacial surface. We here demonstrate their use by application to non-cubic triply periodic minimal surface model geometries, whose Weierstrass parametrizations allow for accurate numerical computation of the Minkowski tensors.

Publication Type: Journal Article
Publisher: Royal Society Publishing
Copyright: © 2012 The Royal Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/30605
Item Control Page Item Control Page